# SDR ASOA2014101611432

- Difficulty date: September 20, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,407 hours, 26,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS LIGHT CORROSION BS 559+84 - 559+96, STRINGER 22R.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-31-01, TR 53-33.  BLENDED CORRODED AREAS IAW SRM 51-12-00.
